# SDR 99ZZZX2431

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N903AT
- Make and model: Beech A36
- Aircraft serial: E2627
- Engine: Cont IO550B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: K359500051
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 2,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK WAS FOUND ON THE LEFT OUTBOARD EXHAUST PIPE AT NR 4 CYLINDER.  THE CRACK SEEMS TO BE ABOUT 1.25 INCHES LONG.  PILOT NOTICED NO ADVERSE EFFECTS.  EXHAUST PIPE WAS REPLACED AND NO OTHER DAMAGE FOUND.
